# SDR 98ZZZX694

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6937T
- Make and model: Cessna 310D
- Aircraft serial: 39237
- Propeller: Hartzl HCA2XF2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 84334
- Condition: Cracked
- Location: Shank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR AD 97-18-02, BOTH PROPELLER BLADES WERE FOUND CRACKED USING PHASE ANALYSIS EDDY CURRENT INSPECTION TECHNIQUE.  BOTH BLADES CONTAIN SEVERAL SMALL CRACKS NOT DETECTABLE USING AN ED520 OR SIMILAR METER BASED INSTRUMENTS.  SUBMITTER RECOMMENDED PERSONNEL PERFORMING INSPECTIONS CONSIDER UPGRADING TO PHASE SENSITIVE INSTRUMENTATION.
